Clozapine-induced eosinophilia and switch to quetiapine in a patient with chronic schizophrenia with suicidal tendencies.
Аннотация
Clozapine has proven effective in reducing morbidity and suicidality in chronic non-remitting patients with schizophrenia. Occasionally, despite good therapeutic response, clozapine must be stopped due to dangerous side effects such as agranulocytosis. Drug-induced eosinophilia is a non-dose-dependent side effect of clozapine. In cases of mild increments of eosinophils and if the patient is asymptomatic, there is no need to make an immediate decision. However, if the increment is severe and producing symptoms, withdrawing the probable causative drug is warranted. There is a possible association between eosinophilia and myocarditis, a life-threatening condition. The efficacy of corticosteroid therapy in the treatment of eosinophilia has not been clearly established. We present a case report where switching from clozapine to quetiapine maintained the improvement in clinical status, after remittance of eosinophilia.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.